It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


Yesterday I received a tetanus shot. I have never had any bad reactions to shots at all, except for a dizzy spell after a flu shot once.

Well, when I received the vaccination, I couldn't feel the needle, only the medicine going through my arm. It felt really cold, and as soon as that feeling was gone, I felt a kind of weird sensation behind my eyeballs. It felt like a cool liquid slamming into the back of my eyes. Blood, tears or something. I didn't think anything of it, I just squeezed my eyes shut and thought nothing more of it.

I came home and took a nap. (long drive from home to hospital) Anyway, I woke up about an hour later, and I couldn't open my eyes, nor move my left arm. I finally eased my eyes open, and it hurt like HELL to blink. My eyeballs felt swollen... basically like pool balls. My arm felt dead, and sore in my shoulder. It took me a good 45 minutes to finally regain complete comtrol of it. I stayed home today, and tried to work my arm out as best I could, but my eyes have yet to recover. At all. It's still very hard to blink, and eye drops burned the hell out of my eyes.

What is this? I called the hospital, and they said to call back if symptoms worsen. They have yet to, but they ain't getting better either. Anyone help me out here?
You are having a severe reaction to the tetanus poison. Please make sure your doctor reports this. There is a reporting system in place and you must make use of it in case you should have a long term reaction.

Here is a site for you.

[url]http://www.nlm.nih.gov/medlineplus/ency/article/002031.htm[/url]

Call your doctor and insist on getting the lot # of the vaccine batch and a copy of your records that states exactly what was given to you. You may need it and things like that have a habit of getting lost.
I'm sorry you are feeling bad!!!!!!

Yes, PLEASE report it to your Dr.....although, he/she may say it's just a 'coincidence'.....so few people report their reactions and that's probably a big reason why this 'stuff' is still being injected into people.
If I were you, I would go see a homeopath and maybe get some herbs to start flushing that junk out of you body.


Feel better soon!
Also, you may want to seriously consider not getting any more tetanus boosters. If you had a reaction once, you are likely to have another, possibly stronger reaction if you get vaccinated for tetanus again.
Well, that never happened to me, in fact I didn't have much of a reaction at all, so I'd say that isn't normal. Not to scare you, but I'd be really freaked out if I couldn't open my eyes! No need to call 911 or anything, but call your doctor asap and let them know what's going on.
i definitely agree that you should call your doctor too.
you may have been allergic to one of the components of the vaccine. have you ever had a tetanus shot or booster before?
some people can't tolerate certain vaccines just as others are allergic to codeine or certain antibiotics. for instance, people who have severe egg allergies are told to stay away from the flu vaccine because one of its components may be grown in an egg shell.
in any case, i hope you feel better soon.
take care.





All times are GMT -7. The time now is 04:08 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!